Ask a Gynaecologist and Get Answers to Your OB/GYN Questions ASAP
Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.I’m reviewing your question and reply you soon.
I understand your concern.
Well as you describe abnormal bleeding is pretty common after IUD removal and it should be normally last for maximum 1week.
As you are suffering from heavy bleeding for more than a week and if you have symptoms of weakness, pain abdomen,fatigue,dizziness then suchsymptoms indicate that you have lost considerable amount of blood and this needs to be corrected.
You should see your doctor and ultrasound should be done and also check your hemoglobin to plan your further management.
Let me know if you have any further query so we can discuss it thoroughly in every aspect.Please use the REPLY/SEND BUTTON to reply back to me. It’s request to avoid poor/bad rating.
Please provide a positive rating by clicking on 5 stars.It’s my pleasure to continue this conversation until you satisfy.Waiting for your response.Thanks.
Sorry for late reply and inconvenience.
Well if you are using more than 5 pads in a day then it's considered heavy bleeding.
As you are due for your regular period so you should for this cycle.
And in case you develop severe pain,heavy bleeding,blood clots then see your doctor for further evaluation and management.
In the meantime hydrate yourself with Gatorade and start a multivitamin supplement.
Eat a nutritious diet.
Hope this helps.Use reply to let me know if you have further queries.Please provide a positive rating by clicking on 5 stars and avoid poor/bad rating.
Bonus is highly appreciated.We are here to help you until you satisfy.
Waiting for your response.